American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] I. Hughes and R. Mollin. Totally positive units and squares . Proc. Amer. Math. Soc. 87 (1983) 613-616. MR 687627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. C. Williams, G. W. Dueck and B. K. Schmid. A rapid method of evaluating the regulator and class number of a pure cubic field . Math. Comp. 41 (1983) 235-286. MR 701638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Pohst, Peter Weiler and Hans Zassenhaus. On effective computation of fundamental units. II . Math. Comp. 38 (1982) 293-329. MR 637308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael Pohst and Hans Zassenhaus. On effective computation of fundamental units. I . Math. Comp. 38 (1982) 275-291. MR 637307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. C. Williams. Determination of principal factors in $\mathcal{Q}(\sqrt{D})$ and $\mathcal{Q}(\root 3\of D)$ . Math. Comp. 38 (1982) 261-274. MR 637306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Horst Brunotte. The computation of a certain metric invariant of an algebraic number field . Math. Comp. 38 (1982) 627-632. MR 645677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. C. Williams. Some results concerning Vorono\u\i 's continued fraction over ${\bf Q}(\root 3\of{D})$ . Math. Comp. 36 (1981) 631-652. MR 606521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. D. Hendy and N. S. Jeans. The Jacobi-Perron algorithm in integer form . Math. Comp. 36 (1981) 565-574. MR 606514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. C. Williams, G. Cormack and E. Seah. Calculation of the regulator of a pure cubic field . Math. Comp. 34 (1980) 567-611. MR 559205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. J. Grunewald, P. F. Pickel and D. Segal. Finiteness theorems for polycyclic groups. Bull. Amer. Math. Soc. 1 (1979) 575-578. MR 526969.
Abstract, references, and article information   
View Article: PDF

[11] H. C. Williams and P. A. Buhr. Calculation of the regulator of ${\bf Q}(\surd D)$ by use of the nearest integer continued fraction algorithm . Math. Comp. 33 (1979) 369-381. MR 514833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Harvey Cohn. Dyadotropic polynomials. II . Math. Comp. 33 (1979) 359-367. MR 514832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Duncan A. Buell and Kenneth S. Williams. An octic reciprocity law of Scholz type . Proc. Amer. Math. Soc. 77 (1979) 315-318. MR 545588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. S. Jeans and M. D. Hendy. Determining the fundamental unit of a pure cubic field given any unit . Math. Comp. 32 (1978) 925-935. MR 0472761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Lipshitz. The Diophantine problem for addition and divisibility . Trans. Amer. Math. Soc. 235 (1978) 271-283. MR 0469886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Pohst and Hans Zassenhaus. An effective number geometric method of computing the fundamental units of an algebraic number field . Math. Comp. 31 (1977) 754-770. MR 0498486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kenneth S. Williams. On Scholz's reciprocity law . Proc. Amer. Math. Soc. 64 (1977) 45-46. MR 0453618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. Ojala. Euclid's algorithm in the cyclotomic field $Q(\zeta \sb{16})$ . Math. Comp. 31 (1977) 268-273. MR 0422202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Abraham Zaks. Half factorial domains. Bull. Amer. Math. Soc. 82 (1976) 721-723. MR 0407001.
Abstract, references, and article information   
View Article: PDF

[20] Ray Steiner and Ronald Rudman. On an algorithm of Billevich for finding units in algebraic fields . Math. Comp. 30 (1976) 598-609. MR 0404204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Harvey Cohn. Dyadotropic polynomials . Math. Comp. 30 (1976) 854-862. MR 0412146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Leon Bernstein. Units and periodic Jacobi-Perron algorithms in real algebraic number fields of degree $3$ . Trans. Amer. Math. Soc. 212 (1975) 295-306. MR 0376504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard Tolimieri. Solvable groups and quadratic forms . Trans. Amer. Math. Soc. 201 (1975) 329-345. MR 0354552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hans Zassenhaus. Reduction theory in algebraic number fields. Bull. Amer. Math. Soc. 80 (1974) 955-956. MR 0406972.
Abstract, references, and article information   
View Article: PDF

[25] Morris Newman. Units in arithmetic progression in an algebraic number field . Proc. Amer. Math. Soc. 43 (1974) 266-268. MR 0330101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia